# SDR AALA20060670

- Difficulty date: September 8, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 3B MISSING LENS COVER.  REPLACED EMERGENCY LIGHT LENS COVER FOR SEAT 3B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
